`a`

Blow-up of solutions to some coagulation and fragmentation equations with growth

Pages: 126 - 134, Issue Special, September 2011

 Abstract        Full Text (291.6K)              

Jacek Banasiak - School of Mathematical Sciences, University of KwaZulu-Natal, Durban, South Africa (email)

Abstract: The aim of this note is to show that solutions to a coagulation- fragmentation equation with growth can blow up in a nite time.

Keywords:  semigroups of operators, semilinear Cauchy problem, coagulation, fragmentation, size structured population models.
Mathematics Subject Classification:  Primary: 35F25, 47D06; Secondary: 45K05, 80A30

Received: July 2010;      Revised: November 2010;      Published: October 2011.